# SDR CALA2025052204902

- Difficulty date: May 16, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 108,125 hours, 22,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT STRAP PN# 148N3138-8000 AT STA 1825 S-1 TO S-7R FOUND CORRODED ON UPPER SURFACE.  REPAIRED APU INLET HOUSING DOOR SURROUND STRUCTURE STRAP AT STA 1825 PER B757-200 SRM 53-80-15-2R-2.
